# SDR ASAA0580207

- Difficulty date: April 4, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HV CHECK, FUSELAGE SKIN GOUGED ON LT SIDE.  REMOVED DAMAGED SECTION.  INSTALLED 2 FINGER DOUBLERS AND 1 REPAIR DOUBLER.  (M)
